<  Back to the Polytechnique Montréal portal

Maximal closure on a graph with resource constraints

Beyime Tachefine and François Soumis

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30038/
Journal Title: Computers & Operations Research (vol. 24, no. 10)
Publisher: Elsevier
DOI: 10.1016/s0305-0548(97)00008-7
Official URL: https://doi.org/10.1016/s0305-0548%2897%2900008-7
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Tachefine, B., & Soumis, F. (1997). Maximal closure on a graph with resource constraints. Computers & Operations Research, 24(10), 981-990. https://doi.org/10.1016/s0305-0548%2897%2900008-7



Repository Staff Only

View Item View Item